RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 248, Number 6, Pages 1307–1309 (Mi dan43091)  

This article is cited in 8 scientific papers (total in 8 papers)

MATHEMATICS

On factor groups of the automorphism groups of hyperbolic forms modulo subgroups generated by 2-reflections

V. V. Nikulin

Advanced Educational Scientific Center of Lomonosov Moscow State University — A. N. Kolmogorov School

Full text: PDF file (470 kB)

Bibliographic databases:
UDC: 511+513.6
Presented: А. Н. Колмогоров
Received: 07.05.1979

Citation: V. V. Nikulin, “On factor groups of the automorphism groups of hyperbolic forms modulo subgroups generated by 2-reflections”, Dokl. Akad. Nauk SSSR, 248:6 (1979), 1307–1309

Citation in format AMSBIB
\Bibitem{Nik79}
\by V.~V.~Nikulin
\paper On factor groups of the automorphism groups of hyperbolic forms modulo subgroups generated by 2-reflections
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 248
\issue 6
\pages 1307--1309
\mathnet{http://mi.mathnet.ru/dan43091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0556762}
\zmath{https://zbmath.org/?q=an:0445.10020}


Linking options:
  • http://mi.mathnet.ru/eng/dan43091
  • http://mi.mathnet.ru/eng/dan/v248/i6/p1307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Nikulin, “On arithmetic groups generated by reflections in Lobachevskii spaces”, Math. USSR-Izv., 16:3 (1981), 573–601  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Nikulin, “On the classification of arithmetic groups generated by reflections in Lobachevsky spaces”, Math. USSR-Izv., 18:1 (1982), 99–123  mathnet  crossref  mathscinet  zmath  isi
    3. È. B. Vinberg, “Absence of crystallographic groups of reflections in Lobachevskii spaces of large dimension”, Funct. Anal. Appl., 15:2 (1981), 128–130  mathnet  crossref  mathscinet  zmath  isi
    4. V. V. Nikulin, “Involutions of integral quadratic forms and their applications to real algebraic geometry”, Math. USSR-Izv., 22:1 (1984), 99–172  mathnet  crossref  mathscinet  zmath
    5. È. B. Vinberg, “Hyperbolic reflection groups”, Russian Math. Surveys, 40:1 (1985), 31–75  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. V. Nikulin, “Reflection groups in Lobachevskii spaces and the denominator identity for Lorentzian Kac–Moody algebras”, Izv. Math., 60:2 (1996), 305–334  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. V. Nikulin, “On the Classification of Hyperbolic Root Systems of Rank Three”, Proc. Steklov Inst. Math., 230:3 (2000), 1–241  mathnet  mathscinet  zmath
    8. N. V. Bogachev, “Classification of (1,2)-reflective anisotropic hyperbolic lattices of rank 4”, Izv. Math., 83:1 (2019), 1–19  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:46
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021